# SDR SIMA2021081725011

- Difficulty date: July 25, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 80-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: LH FLOOR SEAT TRACK HAVE SEVERAL AREAS OF CORROSION BETWEEN FR 80-84 (MARKED) (LEVEL 2 CORROSION)-C/A-BLENDED AREAS ON LH FLOOR SEAT TRACK BTW FR 80-83 AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 175 SRM 53-23-10. BLEND AT FR 84 BEYOND LIMITS .035 IAW EMB 175 SRM 53-23-10. TRIMMED OUT RELATED TEETH ON LH FLOOR SEAT TRACK AT FR 84 IAW EMB 175 SRM 51-10-03 AND 53-00-10.PERFORMED SPLICE DEVICE REPAIR AT FR 84 IAW EMB 175 SRM 53-00-10 AND AMM 25-21-11.
